# SDR UALA2010090703271

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,141 hours, 4,406 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Precooler
- Part number: 23417441
- Part serial: 404
- Condition: Cracked
- Location: Nr 1 Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE BLEED PRECOOLER CRACKED.  NR 1 ENG BLEED AIR PRECOOLER LH LOWER BROKEN, LEAKING HOT BLEED AIR SEVERELY. REPLACED WITH NEW PRECOOLER BY OSV-AMECO-056269, NO LEAK FOUND.
